Small sample asymptotics for Type I Censored Data

Gabriela Damilano, Pedro Puig

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


For Location and Scale models with Type I Censored Data the estimation of the parameters based on likelihood is analyzed. When the sample size is very small the usual procedures for inference based on the asymptotic distribution of the statistics do not function properly. We develop higher-order asymptotic methods and their performance is investigated by Monte Carlo experiments.
Original languageEnglish
Pages (from-to)867-876
JournalBiometrical Journal
Issue number7
Publication statusPublished - 30 Nov 2002


  • Extreme value distribution
  • Location and Scale Models
  • Normal distribution
  • Saddlepoint Approximation
  • Type I Censored Data


Dive into the research topics of 'Small sample asymptotics for Type I Censored Data'. Together they form a unique fingerprint.

Cite this